Global biogeographic patterns of avian morphological diversity

Hughes, E.C. orcid.org/0000-0003-4682-6257, Edwards, D.P. orcid.org/0000-0001-8562-3853, Bright, J.A. et al. (4 more authors) (2022) Global biogeographic patterns of avian morphological diversity. Ecology Letters, 25 (3). pp. 598-610. ISSN 1461-023X

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2022 The Authors. Ecology Letters published by John Wiley & Sons Ltd. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited (http://creativecommons.org/licenses/by/4.0/).

Keywords: avian biodiversity; community structure; morphological diversity; morphological traits; morphospace; niche expansion; niche packing; Animals; Beak; Biodiversity; Biological Evolution; Birds; Phenotype
Dates:
  • Published: 24 February 2022
  • Published (online): 24 February 2022
  • Accepted: 24 September 2021
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Biosciences (Sheffield)
Funding Information:
Funder
Grant number
Natural Environment Research Council
NE/T01105X/1
The Royal Society
UF120016; URF\R\180006
European Research Council
615709
Depositing User: Symplectic Sheffield
Date Deposited: 28 Feb 2022 13:36
Last Modified: 10 Feb 2023 14:12
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: 10.1111/ele.13905
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics